# SDR AALA201906279030

- Difficulty date: May 24, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Condition: Worn
- Location: Rt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ELEVATOR ACTUATOR INBOARD ATTACHMENT FITTING OUTBOARD LUG WORN. REPAIRED ATTACHMENT FITTING PER SRM 55-26-47-300-001.
